# SDR SWAA2022062219932

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Lh Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER WALK*L1 DOOR EMERGENCY EXIT SIGN HAS 1 BULB NOT ILLUMINATING / [01] RELAMPED L1 DOOR EMERGENCY EXIT SIGN AS PER B737 AMM 33-51-01-960-801. TEST OK;[02] VERIFIED STEP 1
